# SDR SWAA2023110717347

- Difficulty date: November 2, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII BUYBACK REQUIRED FOR [TTG8Q00NTLGZ] CORROSION ON STR 24L BS 360+4 TO BS 360+13<[01] ACCOMPLISHING RII BUYBACK OF FAULT RII BUYBACK REQUIRED FOR [TTG8Q00NTLGZ] CORROSION ON STR 24L BS 360+4 TO BS 360+13. VERIFIED MEASUREMENT TABLES.
